# SDR AALA20150212003

- Difficulty date: February 12, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 64,796 hours, 8,246 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK IS CORRODED AT FS 1497 & RBL 75.  REPAIRED SEAT TRACK IAW SRM 53-00-52 REPAIR 3 & EA 53-038479.
